insert name here. (conorchu) wrote in thequestionclub,
insert name here.
conorchu
thequestionclub

I have been overtly lethargic since I started lexapro about 10 days ago.
Within hours of waking up I'm yawning and tired, generally not wanting to do anything yet unable to sleep.

I'm taking it for anxiety, which it has gotten rid of but at the same time it has eliminated my emotions altogether. I got a new car and didn't "whoo-hoo" or anything.

To start with I'm not much for showing emotions (everyone close to me describes me as "stoic") and now I just stare off into space and have a neutral "._." look on my face all the time.

Should I stay on the lexapro and live with being a lethargic blob?

Or should I quit the lexapro and go back to being a nervous wreck?
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 35 comments
Previous
← Ctrl ← Alt
Next
Ctrl → Alt →
Previous
← Ctrl ← Alt
Next
Ctrl → Alt →